View Single Post
Old 05-17-2012, 07:42 PM   #2
gardencurls
 
gardencurls's Avatar
 
Join Date: Aug 2011
Posts: 404
Default

Medications definitely can affect hair. In your case, you are lucky! Most of the time they make hair thin and fall out. I have bi-polar disorder II, and I've used 3 of the abovementioned medications in the past 10-15 years. People would see me and say, "What happened to your hair?" I started wearing very short hair, because it was thinned out and dry. Depakote made my hair fall out in clumps and lithium took all the body out of it.

The "cocktail" I use now apparently doesn't hurt my hair as much. I'm glad for you that your hair seems like it's doing well. Just take care of yourself...hair is not a big deal in the grand scheme of things...
__________________
3b, Coarse, Low Porosity, Desert Climate
Favorites: CK Knot Today, Mystic Divine Shampoo, Conditioner & Curl Cream, Miracle 7 Heavenly Healer Shampoo & Leave-in, Miss Jessie's Quick Curls, Ouidad Climate Control Gel
gardencurls is offline   Reply With Quote